# SDR AUS20020971

- Difficulty date: August 14, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE2YR2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Ring
- Part number: SL73857
- Condition: Broken
- Location: Reciprocating En
- Part time: 575 cycles
- Component: Reciprocating En, Lyc, TIO540A2C
- Stage of operation: CR
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) NO6 CYLINDER OIL CONTROL PISTON RING BROKEN. BROKEN RING INGESTED BY OIL PUMP.
